# SDR QXEA2010101900640

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RT INBD SLAT HAS 2 GOUGES ON LOWER T/E.  BLENDED INBD GOUGE AT WS 68.00 AND OTBD GOUGE AT WS 78.00 IAW SRM 51-12-00-001-001-A01.  INBD GOUGE MEASURES 2.154"L X .151"W X .031"D, OTBD GOUGE MEASURES 1.981"L X .134"W X .021"D.  REMAINING MATERIAL FOR INBD = .069, OTBD = .079. ORIGINAL MATERIAL IS .100 FOUND TO BE BEYOND LIMITS IAW SRM 57-11-01-101-001-A01.  PERFORMED ECI ON RT INBD SLAT LOWER T/E. NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  SENT TO MFG FOR ENGINEERING.  BOTH BLENDED AREA WERE FOUND TO BE ACCEPTABLE IAW REO 670-57-42-273.  TREATED PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-16-001-001-A01.  ALL WORK DONE IAW HORIZON AIR TASK CARD REO 670-57-42-273.
